Affinity of Cherednik algebras on projective space

Bellamy, G. and Martino, M. (2014) Affinity of Cherednik algebras on projective space. Algebra and Number Theory, 8(5), pp. 1151-1177. (doi:10.2140/ant.2014.8.1151)

Full text not currently available from Enlighten.

Publisher's URL: http://dx.doi.org/10.2140/ant.2014.8.1151

Abstract

We give sufficient conditions for the affinity of Etingof's sheaves of Cherednik algebras on projective space. To do this we introduce the notion of pull-back of modules under certain flat morphisms.

Item Type:Articles
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:Bellamy, Dr Gwyn
Authors: Bellamy, G., and Martino, M.
Subjects:Q Science > QA Mathematics
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Algebra and Number Theory
Publisher:Mathematical Sciences Publishers
ISSN:1937-0652
ISSN (Online):1944-7833
Related URLs:

University Staff: Request a correction | Enlighten Editors: Update this record